| Model Number |
N/A |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported midline placed in patient and upon removal of device the clinician noticed there was no guidewire extending beyond the needle like normal.Xray performed to see if wire was in patient, but no evidence.Upon inspecting device, they noticed what appeared to be wire semi-coiled in the back on the device.Patient needed a new midline.